# SDR SWAA092591

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 65,251 hours, 58,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 654643099
- Part serial: BN948
- Condition: Corroded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING I/B FORE FLAP O/B RIB CORRODED.  REMOVED AND REPLACED FORE FLAP PER MM.
